MAUDE Adverse Event Report: BECTON DICKINSON DE MEXICO BD LUER-LOK; PISTON SYRINGE

BECTON DICKINSON DE MEXICO BD LUER-LOK; PISTON SYRINGE
Catalog Number 303310
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd syringe 20ml ll s/c 50 contained foreign matter.Bd 20 ml syringe luer-lock tip syringe with small plastic piece inside.Pharmacy technician identified plastic remnant in bd 20ml luer-lock tip syringe.
 
Additional Manufacturer Narrative
Investigation results: one sample was received by our quality team for evaluation.Photos were taken of the sample, and it was then forwarded for further analysis.Unfortunately, it was obtained by customs, and we could not retrieve it.Please understand this is a rare occurrence and we apologize.Based on the photos taken of the sample, the reported defect could be verified since material was seen in the fluid path of the syringe.However, since we no longer have the physical sample, testing on the material cannot be completed.A walk through of the manufacturing line was still completed to identify potential sources of contamination.A potential source of the material could be plastic from the manufacturing process.Improvements have been made because of this report.A review of the internal manufacturing device records for the reported lot number was performed and no recorded quality problems or rejections related to this incident were found.This incident has been added to our database of reported incidents.
 
Event or Problem Description
No additional information.

Brand Name
BD LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer (Section G)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23977766
Report Number9614033-2025-00129
Device Sequence Number19971759
Product Code FMF
UDI-Device Identifier00382903033102
UDI-Public(01)00382903033102(10)5163348
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K151766
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number303310
Device Lot Number5163348
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer05/28/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown